# SDR SWAA2025051956581

- Difficulty date: April 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 59,626 hours, 38,699 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #6 SLAT NOSE SKIN HAS A CRACK AT ACTUATOR FITTING RIBS<[01] REPAIRED NO.6 SLAT NOSE SKIN AT ACTUATOR FITING RIB IAW SRM 57-42-01-2R-8.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
